My Son is suffreing from seizures since his 1st year now he is 6 yrs old , he is getting strokes once in a year or so ,
We did brain scan and found every thing very normal so our doctor first prescibed epilex 2.5 mg and then increased to 5 mg , and now he got the dtoke last month so doctor prescribed epilex 5 ml and topomac tablet 25 mg .
After taking this new dosage i can feel some difference in my son's activities and he started things doing very slowly in school his activity level has dropped down ( Particularly his writting ability has slowed down )
Will topamac tablets will slow down brain / will it have any side affect .
Iam very much affraid abt his future
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.